MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART
Model Number ACROBAT-I STABILIZER Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat suv stabilizer system, the quality of the suppleness of the arm has deteriorated.Compared to the demo product they had, the arm certainly feels a little stiff.The problem was discovered during the operation.They felt uncomfortable with the quality of the om-9000z.The content reported is that the device is attached to the blade.The surgery has been completed without any problems.Only the target products are used.No new devices have been released.It did not affect the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun.".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).The investigation including the following contents has been conducted: analysis of production: the dhr of the reported lot 3000194997 has been reviewed.No non-conformity indicating the reported failure is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrate the flexlink arm can be tightened when knob was tightened and move freely when released.Trend analysis: in the last 12 months, the occurrence rate is approx.0.016% which is under anticipated occurrence rate.Returned product evaluation: the device was received and the following evaluations have been conducted: visual inspection: no visual defects were observed on the device; functional test: the device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.It was observed that the device is fixed on the platform normally.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob did tighten the arm.The knob was then turned counter-clockwise.The flexlink arm loosened and became movable on its swivel up to 180 degrees.It was also observed that the malleable stabilizer foot was able to rotate with no difficulty.Based on the returned condition of the device and the results of the evaluation, the reported failure mode "mechanical issue-flexlink arm difficult/unable to adjust" was not confirmed.There¿s no deficiency identified from production relevant to the mechanical issue prior to this complaint.It is not indicated that it is the production problem, and also not indicated a manufacturing defect caused or contributed to the reported failure during the investigation.The failure mode is addressed in the ifu and the risk management file.There were no consequences or impact to the patient.No fca is needed.The trending will be kept in monitoring.

Brand Name
ACROBAT-I STABILIZER Z
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14111286
Report Number2242352-2022-00334
Device Sequence Number5543123
Product Code MWS
UDI-Device Identifier00607567700543
UDI-Public00607567700543
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberACROBAT-I STABILIZER Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000194997
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer06/21/2022
11/29/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date07/12/2022
11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown